MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER; DRUG COATED BALLOON CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER; DRUG COATED BALLOON CATHETER
Model Number 9004
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, the device packaging was allegedly not sealed completely.After noticing the alleged incomplete seal, the package was opened all the way in preparation for the procedure.After the physician was alerted to the alleged issue, the physician elected to not use the device and reportedly used another device to complete the procedure.It was further reported that the outer box and the tamper proof seal were not damaged.There was no reported patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.There was nothing found to indicate there was a manufacturing related cause for this event.The device has been returned to the manufacturer for evaluation.The investigation of the reported malfunction unconfirmed a breach of sterile barrier.The inner side of the seal on the pouch was examined for deformities in the seal such as channels, creases, nicks, or pinholes, and the seal was found to have no defects.The seal width was continuous, which indicates the sealing process was properly completed during manufacturing.The evidence suggests the sterile barrier was intact, until the inner pouch was opened by a user.Therefore, the evaluation unconfirmed the alleged report that the device's inner pouch was not sealed.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key9235607
Report Number3006513822-2019-00130
Device Sequence Number398807
Product Code ONU
UDI-Device Identifier00801741123290
UDI-Public(01)00801741123290
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/12/2020
Device Model Number9004
Device Catalogue NumberLX3513061205F
Device Lot NumberGFBW0388
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2019
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight61